Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I have flickering in my upper eye lid. any helpful treatment ?

I mainly work on computer, from last many months I have flickering in my upper eye lid. I consulted Ophthalmologist for eye dryness as well as the flickering issue. I was advised to use CIPLOX eye ointment after compressing my eye with cloth dipped in Luke warm water. Now I don t have the dryness but it didn t help much for the flickering. Could you please advise some helpful treatment for the upper eye lid flickering.
Asked On : Sat, 5 Mar 2011
Answers:  3 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
In Ayurveda we take it to be due to blockade of vaat this gets good relief with use of garlic amongst medicine you can have vrihat vat chintamani ras.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Anisha Parmar's  Response
flickering may be due to the weakness of eyelid can take ekangver ras 2tab 3times for longer period.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Ophthalmologist Dr. Nyla's  Response
When the muscles that surround your eyes twitch and flutter, chances are very good that you are fatigued and stressed. So the remedy for a twitching eye is rest and relaxation.Some of the causes for it are:stress,lack of sleep,Corneal irritation or injury, Fatigue ,Prolonged staring or eye strain ,Alcohol ,Caffeine Neurological disorders .In your case i feel its due to eye strain.

Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor